Doctor insights on:
Lip Sun Poisoning
I am experiencing lip blister and sunburn. How do I treat my lip blisters and are they caused by the sun poisoning?
Mouth (mouth) " n. Pl. Mouths 1. A. The body opening through which an animal takes in food. B. The cavity lying at the upper end of the alimentary canal, bounded on the outside by the lips and inside by the oropharynx and containing in higher vertebrates the tongue, gums, and teeth. C. This cavity regarded as the source of sounds and speech. D. The opening to any cavity or canal ...Read more
Sun Poisoning: One form of sun poisoning includes rash w red skin ; possible blisters, fatigue, fevers, chills or headache. Another is called polymorphous light eruption (pmle) ; it has sxs that were just described as well as dense clusters of small bumps over the body w possible hives on legs/arms/chest. Solar urticaria present w first set of symptoms as well as blisters, wheals ; possible dizziness, feeling >.
Yes: Please see your physician for possible treatment options
It can: A moderate to severe sunburn can be the cause of all of these maladies. If it continues see your md, good luck!
He should've noticed: It, unless you were covered head to toe., .
Most likely: The issue is that many conditions can mimic sunpoisoning. Ig the illness is indeed heat related ¬ some other underlying condition, I am sure you will have recovered completely. Also in future take precautions before heat exposure.
I have had a rash in the areas of a bad sunburn that I am thinking could be sun poisoning. Can the bumps last for several weeks?
Photosensitivity: It sounds like you're describing a photosensitivity, which could be more than a simple sunburn. If you were on medication when u were 'over exposed' to the sun like that, this could explain the rash appearance. The good thing about the skin is it regenerates quite quickly, so hopefully the sun damage will disappear in a couple weeks. See a dermatologist if you need more help or try posting photos.
I have a rash on my face that looks and feels similar to the rash I had a few years ago with sun poisoning but I have not been in the sun?
Not sure: May be a type of eczema called rosaxea, woul see a dermatologist to check.
Malaise, low fever: Sun poisoning refers to the illness caused by sunburn on a large area of the body. In addition to the pain of the sunburn, there is fatigue and malaise, plus a low grade fever. Treatment for the burn can include skin moisturizers and loose fitting clothes. Ibuprofen (motrin, advil, (ibuprofen) etc.) can help with the fever, pain, and malaise. Don't forget to drink plenty of fluids too.
Sunpoisoning: Sun poisoning is an entity that consists of mild to moderate sunburn, dehydration, and is mild body temperature elevation. The dehydration and temperature give a malaise which we call sun poisoning. Cooling the skin with lukewarm showers and taking in fluids are best way to treat. Aspirin is very effective for this. And next time, avoid excessive exposure and use sunblock.
Ok if mild:: Severe sunburn called sun poisoning symptoms such as skin redness and blistering, pain and tingling, swelling, headache, fever and chills, nausea, dizziness, dehydration. For severe sunburn, these simple remedies usually do the trick: get out of the sun, take a cool (not cold) shower or bath or apply cool compresses. Drink extra fluids, take Motrin or tylenol (acetaminophen) for pain, use aloe. If severe see dr.
There are different: Conditions that some people may lump under the term 'sun poisoning'. It really isn't a specific medical condition. One has rash w red skin ; possible blisters, fatigue, fevers, chills or headache. Another is called polymorphous light eruption (pmle) ; it has sxs that were just described as well as dense clusters of small bumps over the body w possible hives on legs/arms/>.See 1 more doctor answer
Sun poisoning: Sun poisoning is a sunburn / sunburn with allergic reaction. It is better treated with desitin/aloe/cold packs and oral antihistamines/ tylenol/motrin. Cover up, high SPF sunscreen, drink f fluids water alternating with gaterade/juices. If confusion, dizzy, fever, blisters, pus go to ER/urgent care. Neosporin is a topical antibacterial and causes allergic reaction so avoid initially.See 2 more doctor answers
Conditions that some people may lump under the term 'sun poisoning'. It really isn't a specific medical condition. One has rash w red skin ; possible blisters, fatigue, fevers, chills or headache. Another is called polymorphous light eruption (pmle) ; it has sxs that were just described as well as dense clusters of small bumps over the body w ...Read more
Toxic ingestion (also called "poisoning") is a condition in which a person has eaten or drank a substance that causes ill symptoms or damage to his body. Taking an overdose of a medicine, taking any dose of a poison, drinking too much vodka, or accidentally drinking antifreeze. . . are all ...Read more